# SDR LR7A2021091102977

- Difficulty date: October 25, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5314, FOUND THE FS527 UNDERFLOOR FORMER WORN AT LBL32, WL133. / REPAIRED IAW LAC MEA 382-53-21-088.    NR# 1000565874.
